# SDR C2XA10IA017

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,895 hours, 10,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8151133
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2160, THE CREW REPORTED THAT THE PACK TWO VALVE WOULD NOT OPEN AFTER TAKEOFF AND COULD NOT GET IT OPEN AFTER MULTIPLE RESETS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RE-SECURED A DUCT ON THE NR 2 PACK DUAL TEMP CONTROL VALVE, OPERATIONAL AND LEAK CHECKS COMPLETED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
